# SDR SWAA2023100406149

- Difficulty date: October 1, 2023
- Submitted: October 4, 2023
- Operation: Air carrier
- Aircraft: N207WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34012
- Aircraft time: 58,707 hours, 35,317 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Panel
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

193B PANEL HAS A CAVITY IN THE PANEL LAYERS AROUND FASTENER HOLE #16 THAT APPEARS TO EXTEND MORE THAN HALF WAY THROUGH THE THICKNESS OF THE PANEL AND FASTENER HOLE #18 HAS DELAMINATION. 193B PANEL HAS A CAVITY IN THE PANEL LAYERS AROUND FASTENER HOLE #16 THAT APPEARS TO EXTEND MORE THAN HALF WAY THROUGH THE THICKNESS OF THE PANEL. THE CAVITY MEASURES AT APPROXIMATELY .325 IN LENGTH BY .100 IN WIDTH. FASTENER HOLE #18 HAS DELAMINATION FROM THE FASTENER PULLING ON THE INTERIOR MATING SURFACE OF THE PANEL.<[01] C/W
